# SDR ASOA2016020814447

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,590 hours, 34,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR WOOULD NOT OPEN FROM THE INSIDE.  PERFORMED OPS TEST OF PASSENGER DOOR SEVERAL TIMES IAW AMM 52-11-00.  FURTHER FAULTS FOUND AT THIS TIME, OK FOR SERVICE.
